MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; SPINAL CORD STIMULATOR
Model Number SC-2366-30
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model #: sc-2366-30 serial #: (b)(4) description: linear 3-6 lead, 30cm model #: sc-2366-50 serial #: (b)(4), 394749 description: linear 3-6 lead, 50cm model #: sc-3354-25 serial #: (b)(4) description: w4 splitter 2x4-25 cm the explanted devices were not returned to bsn as they were discarded by the medical facility.It is indicated that the devices will not be returned for evaluation; therefore a failure analysis of the complaint devices could not be completed.A review of the device history records will be conducted.If there is any further relevant information from that review, a supplemental med watch will be filed.
 
Event or Problem Description
A report was received that three of the four leads implanted in the patient displayed high impedance readings.The patient underwent a revision procedure wherein all of the leads and lead splitters were replaced.The physician suspected device malfunction.The patient is doing well post-operatively.

Brand Name
PRECISION
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key6942915
Report Number3006630150-2017-04079
Device Sequence Number19039524
Product Code LGW
UDI-Device Identifier08714729789659
UDI-Public08714729789659
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/20/2013
Device Model NumberSC-2366-30
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2017
Initial Report FDA Received Date10/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1